# SDR DALA2023050803589

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 IN REF. NRC 0394: CORROSION ON SEAT TRACK STA 377.7 LBL 25 AT PASSENGER CABIN W1. CORRECTIVE ACTION: SUMMARY OF NRC 00554. SEAT TRACK STA 377.7 LBL 25 AT PASSENGER CABIN W1 WAS REPLACED PER B757-200 SRM. (2752716)
